Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
170 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes prolonged vaginal bleeding and backache after taking Postinor 2?

Pls l had sex and took postinor 2 on last week of October and another one on first week of November .am still bleeding at first it was like my normal flow but now is light and dark .l have do pregnancy test and it s turn negative pls help am worried and at times it appears is stopping but it will come a little bite.l fell back pain
Thu, 29 Mar 2018
Report Abuse
General & Family Physician 's  Response
Hello,

Possible 2 is an emergency contraceptive. It is to be used only on emergency and not very frequently like you had taken it. Such consumption at short intervals is likely to cause hormonal imbalance causing irregular periods with profuse or scanty bleeding. Now once you had it, you should wait for bleeding to stop automatically. It may take a couple of months to recover back to normal. In case the problem lasts longer consult your gynecologist for further investigations and specific treatment.



Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Vasudha Jayant Athavale
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Ive beembleeding for more than seven days. Had a miscarriage last year October then everything was back to normal again. A couple of weeks ago I...